# SDR C2XA01IA169

- Difficulty date: March 19, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120ER
- Aircraft serial: 120142
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12038594501
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2953, THE CREW REPORTED THAT THE MAIN LANDING GEAR WERE SLOW TO RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
